Solomon W. Harrar

  • Associate Professor of Statistics
  • Statistics
347 Multidisciplinary Science Building
Research Interests:
Office Hours: MW 2-3, TR 1-2

PhD 2004


My research interests are: Rank–Based Methods, Multivariate Analysis, High-Dimensional Inference, Missing Data Analysis and Statistics for Diagnostic Devices

Graduate Training

Bowling Green State University

Selected Publications: 
 Harrar, Solomon W.; Xu, Jin Analyzing mean profiles of nonnormal populations. Comm. Statist. Theory Methods 43 (2014), no. 17, 3553–3573. 
Konietschke, F.; Harrar, S. W.; Lange, K.; Brunner, E. Ranking procedures for matched pairs with missing data—asymptotic theory and a small sample approximation. Comput. Statist. Data Anal. 56 (2012), no. 5, 1090–1102. 
Harrar, Solomon W.; Bathke, Arne C. A modified two-factor multivariate analysis of variance: asymptotics and small sample approximations. Ann. Inst. Statist. Math. 64 (2012), no. 1, 135–165. 
Xu, Jin; Harrar, Solomon W. Accurate mean comparisons for paired samples with missing data: an application to a smoking-cessation trial. Biom. J. 54 (2012), no. 2, 281–295.

For more publications click here, here and here

Enter your linkblue username.
Enter your linkblue password.
Secure Login

This login is SSL protected